# SDR DALA2019080904691

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,589 hours, 24,206 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHK H2. WILL NOT PASS OPERATIONAL TEST FINGER DOOR DAMPER PASSENGER CREW DOOR 831 HARD IMPACT DURING CLOSING OPERATION AT FWD GALLEY AREA (1 EA). REPLACED DOOR DAMPER PASSENGER CREW DOOR 831 AT FWD GALLEY AREA AS PER A320 FAM 52-11-14-400-001-B.
